# SDR SWAA106371

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 51,677 hours, 42,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CARGO DOOR FRAME CRACKED AT AFT LOWER CORNER.  REMOVED AND REPLACED FRAME PER SRM AND BAC DWG.
